Responses to two-dimensional shapes in the macaque anterior intraparietal area
Article first published online: 24 MAY 2012
© 2012 The Authors. European Journal of Neuroscience © 2012 Federation of European Neuroscience Societies and Blackwell Publishing Ltd
European Journal of Neuroscience
Volume 36, Issue 3, pages 2324–2334, August 2012
How to Cite
Romero, M. C., Van Dromme, I. and Janssen, P. (2012), Responses to two-dimensional shapes in the macaque anterior intraparietal area. European Journal of Neuroscience, 36: 2324–2334. doi: 10.1111/j.1460-9568.2012.08135.x
- Issue published online: 5 AUG 2012
- Article first published online: 24 MAY 2012
- Received 19 January 2012, revised 12 March 2012, accepted 26 March 2012
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!